MathSciNet Relay Station
MathSciNet bibliographic data
MR958055 (90d:35193) 35L80 (35H05 58G17)
Kannai, Y.; Kiro, S. The initial value problem for a degenerate wave equation. Proc. Amer. Math. Soc. 104 (1988), no. 1, 125–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement